# SDR COMA9910193

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21585
- Condition: Worn
- Location: Mlg
- Part time: 23,785 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ANTI SKID WARNING DURING TAKEOFF.  REPLACED THE NR 4 BRAKE ASSY.
